# SDR AALA202201211079

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737*
- Aircraft serial: 44459
- Aircraft time: 6,385 hours, 2,520 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 9167
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERMITTENT FAILURE OF LH PRIMARY FLIGHT DISPLAY SPEED AND ALTITUDE FLAGS. REPLACED LH AOA SENSOR IAW AMM 34-21-00, OPS CHECK GOOD.
